Alert archive / New York / Flash Flood Watches in 2021
Flash Flood Watch 5, NWS Albany, NY
NWS Albany, NY issued this flash flood watch at Aug 1, 2021, 3:18 AM EDT for 11 counties in New York; Berkshire County, Massachusetts; Bennington County, Windham County, Vermont. It took effect at Aug 1, 2021, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2021, 3:18 AM EDT (07:18 UTC)
- In effect from
- Aug 1, 2021, 2:00 PM EDT
- Expired
- Aug 1, 2021, 9:59 PM EDT
- In force
- 8 hr
- Issued by
- NWS Albany, NY
- Flood severity
- None
Counties Berkshire County, MA, Albany County, NY, Fulton County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 50 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1925 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
901 WGUS61 KALY 010718 FFAALY URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albany NY 318 AM EDT Sun Aug 1 2021 VTZ013>015-011800- /O.NEW.KALY.FF.A.0005.210801T1800Z-210802T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bennington-Western Windham-Eastern Windham- Including the cities of Brattleboro, West Brattleboro, Londonderry, Woodford State Park, Guilford Center, Bellows Falls, Stamford, Bennington, Stratton, and Pownal 318 AM EDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... The National Weather Service in Albany has issued a * Flash Flood Watch for a portion of southern Vermont, including the following areas, Bennington, Eastern Windham and Western Windham. * From 2 PM EDT this afternoon through late tonight. * Combination of antecedent wet conditions along with the increase threat from showers and thunderstorms, flash flooding could occur. * Elevated rivers and streams may quickly rise with rainfall later today into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BGM
5 follow-up statements
538 WGUS61 KALY 011509 FFAALY Flood Watch National Weather Service Albany NY 1109 AM EDT Sun Aug 1 2021 VTZ013>015-021000- /O.CON.KALY.FF.A.0005.210801T1800Z-210802T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bennington-Western Windham-Eastern Windham- Including the cities of Brattleboro, West Brattleboro, Londonderry, Woodford State Park, Guilford Center, Bellows Falls, Stamford, Bennington, Stratton, and Pownal 1109 AM EDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... The Flash Flood Watch continues for * A portion of southern Vermont, including the following areas, Bennington, Eastern Windham and Western Windham. * Through late tonight. * Combination of antecedent wet conditions along with the increasing threat from showers and thunderstorms, may lead to flash flooding. * Rivers and streams may quickly rise with rainfall later today into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ SND
542 WGUS61 KALY 011827 FFAALY URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albany NY 227 PM EDT Sun Aug 1 2021 MAZ001-NYZ032-033-038>043-047-048-050>054-082>084-020230- /O.EXA.KALY.FF.A.0005.000000T0000Z-210802T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Northern Fulton-Southeast Warren-Southern Washington- Including the cities of Livingstonville, Dolgeville, North River, Greenwich, Frankfort, Albany, Eagle Bay, Ilion, Waterford, Saratoga Springs, Middleburgh, Johnsburg, Altamont, Jefferson, Gilboa, Atwell, Granville, Duanesburg, Mechanicville, Berne, Glens Falls, McKeever, North Blenheim, Saratoga Lake, Huletts Landing, Pittsfield, Whitehall, Clifton Park, Eagle Bridge, Mariaville, Berlin, Wells, Northwood, North Creek, Herkimer, Preston Hollow, Delanson, Sabattis, Cobleskill, Old Forge, Little Falls, Johnstown, Mohawk, Breakabeen, Stephentown, Long Lake, Caroga Lake, West Glens Falls, Hancock, Hoosick Falls, Florida, North Adams, Nobleboro, Hague, Warrensburg, Amsterdam, Bolton Landing, Knox, Burnt Hills, Ballston Spa, Middle Falls, Cambridge, Fort Edward, Big Moose, North Easton, Troy, Westerlo, Dalton, Hoffmeister, Gloversville, and Hudson Falls 227 PM EDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Albany has expanded the * Flash Flood Watch to include portions of western Massachusetts and New York, including the following areas, in western Massachusetts, Northern Berkshire. In New York, Eastern Albany, Eastern Rensselaer, Hamilton, Montgomery, Northern Fulton, Northern Herkimer, Northern Saratoga, Northern Warren, Northern Washington, Schoharie, Southeast Warren, Southern Fulton, Southern Herkimer, Southern Saratoga, Southern Washington, Western Albany, Western Rensselaer and Western Schenectady. * Through late tonight. * Combination of antecedent wet conditions along with the increasing threat from showers and thunderstorms, may lead to flash flooding. * Rivers and streams may quickly rise with rainfall later today into tonight. Some urban flooding is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ VTZ013>015-020230- /O.CON.KALY.FF.A.0005.000000T0000Z-210802T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bennington-Western Windham-Eastern Windham- Including the cities of Brattleboro, West Brattleboro, Londonderry, Woodford State Park, Guilford Center, Bellows Falls, Stamford, Bennington, Stratton, and Pownal 227 PM EDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * A portion of southern Vermont, including the following areas, Bennington, Eastern Windham and Western Windham. * Through late tonight. * Combination of antecedent wet conditions along with the increasing threat from showers and thunderstorms, may lead to flash flooding. * Rivers and streams may quickly rise with rainfall later today into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ SND
802 WGUS61 KALY 011905 FFAALY URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albany NY 305 PM EDT Sun Aug 1 2021 NYZ049-020315- /O.EXA.KALY.FF.A.0005.000000T0000Z-210802T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eastern Schenectady- Including the cities of Rotterdam and Schenectady 305 PM EDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Albany has expanded the * Flash Flood Watch to include a portion of east central New York, including the following area, Eastern Schenectady. * Through late tonight. * Combination of antecedent wet conditions along with the increasing threat from showers and thunderstorms, may lead to flash flooding. * Rivers and streams may quickly rise with rainfall later today into tonight. Some urban flooding is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MAZ001-NYZ032-033-038>043-047-048-050>054-082>084-VTZ013>015-020315- /O.CON.KALY.FF.A.0005.000000T0000Z-210802T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- Including the cities of Livingstonville, Dolgeville, Brattleboro, North River, Greenwich, Frankfort, Albany, Bennington, Eagle Bay, Ilion, Waterford, Saratoga Springs, Middleburgh, Johnsburg, Altamont, Jefferson, Gilboa, Atwell, Granville, Duanesburg, Pownal, Mechanicville, Berne, Glens Falls, West Brattleboro, McKeever, North Blenheim, Saratoga Lake, Huletts Landing, Pittsfield, Whitehall, Clifton Park, Eagle Bridge, Mariaville, Berlin, Wells, Northwood, North Creek, Herkimer, Preston Hollow, Delanson, Sabattis, Woodford State Park, Stratton, Cobleskill, Old Forge, Little Falls, Johnstown, Mohawk, Breakabeen, Stephentown, Long Lake, Caroga Lake, West Glens Falls, Hancock, Hoosick Falls, Florida, North Adams, Nobleboro, Hague, Warrensburg, Amsterdam, Bolton Landing, Knox, Burnt Hills, Ballston Spa, Middle Falls, Cambridge, Fort Edward, Londonderry, Big Moose, North Easton, Guilford Center, Troy, Bellows Falls, Stamford, Westerlo, Dalton, Hoffmeister, Gloversville, and Hudson Falls 305 PM EDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of western Massachusetts, New York and southern Vermont, including the following areas, in western Massachusetts, Northern Berkshire. In New York, Eastern Albany, Eastern Rensselaer, Hamilton, Montgomery, Northern Fulton, Northern Herkimer, Northern Saratoga, Northern Warren, Northern Washington, Schoharie, Southeast Warren, Southern Fulton, Southern Herkimer, Southern Saratoga, Southern Washington, Western Albany, Western Rensselaer and Western Schenectady. In southern Vermont, Bennington, Eastern Windham and Western Windham. * Through late tonight. * Combination of antecedent wet conditions along with the increasing threat from showers and thunderstorms, may lead to flash flooding. * Rivers and streams may quickly rise with rainfall later today into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ SND
605 WGUS61 KALY 012318 FFAALY Flood Watch National Weather Service Albany NY 718 PM EDT Sun Aug 1 2021 MAZ001-NYZ032-033-038>043-047>054-082>084-020030- /O.CAN.KALY.FF.A.0005.000000T0000Z-210802T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-Northern Fulton-Southeast Warren- Southern Washington- Including the cities of Livingstonville, Dolgeville, North River, Greenwich, Frankfort, Albany, Eagle Bay, Ilion, Waterford, Saratoga Springs, Middleburgh, Johnsburg, Altamont, Jefferson, Gilboa, Atwell, Granville, Duanesburg, Rotterdam, Berne, Glens Falls, McKeever, North Blenheim, Saratoga Lake, Huletts Landing, Pittsfield, Whitehall, Clifton Park, Eagle Bridge, Mariaville, Berlin, Wells, Northwood, North Creek, Herkimer, Preston Hollow, Delanson, Sabattis, Cobleskill, Old Forge, Little Falls, Johnstown, Mohawk, Breakabeen, Stephentown, Long Lake, Caroga Lake, West Glens Falls, Mechanicville, Hancock, Hoosick Falls, Florida, North Adams, Nobleboro, Hague, Warrensburg, Amsterdam, Bolton Landing, Knox, Burnt Hills, Ballston Spa, Middle Falls, Cambridge, Fort Edward, Big Moose, North Easton, Troy, Westerlo, Dalton, Hoffmeister, Gloversville, Hudson Falls, and Schenectady 718 PM EDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch has been cancelled for the southern Adirondacks, Mohawk Valley, Schoharie Valley, Capital District, Lake George Saratoga Region and northern Berkshires. The threat for heavy rainfall has ended. $$ VTZ013>015-020500- /O.CON.KALY.FF.A.0005.000000T0000Z-210802T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bennington-Western Windham-Eastern Windham- Including the cities of Brattleboro, West Brattleboro, Londonderry, Woodford State Park, Guilford Center, Bellows Falls, Stamford, Bennington, Stratton, and Pownal 718 PM EDT Sun Aug 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... The Flash Flood Watch continues for * A portion of southern Vermont, including the following areas, Bennington, Eastern Windham and Western Windham. * Until 6 AM EDT Monday. * Combination of antecedent wet conditions and threat of moderate to heavy rainfall may lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ IAA
415 WGUS61 KALY 020159 FFAALY Flood Watch National Weather Service Albany NY 959 PM EDT Sun Aug 1 2021 VTZ013>015-020300- /O.CAN.KALY.FF.A.0005.000000T0000Z-210802T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bennington-Western Windham-Eastern Windham- Including the cities of Brattleboro, West Brattleboro, Londonderry, Woodford State Park, Guilford Center, Bellows Falls, Stamford, Bennington, Stratton, and Pownal 959 PM EDT Sun Aug 1 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch southern Vermont has been cancelled. Flooding is no longer expected to pose a threat. $$ IAA
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood watch went out at Aug 1, 1:38 AM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 1, 1:38 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 138 AM EDT Sun Aug 1 2021 .SYNOPSIS... Mainly fair and cool conditions are forecast tonight, although a quick moving upper level system may produce some showers over the southern Adirondacks. The next chance for widespread showers and thunderstorms arrives Sunday into Sunday night, as low pressure tracks from the Great Lakes to the Saint Lawrence River Valley. Dry and pleasant weather looks to return for later Monday into Tuesday. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... .UPDATE...A few showers have developed and are moving across portions of the western Mohawk Valley and Dacks. This was well ahead of a potent short wave upstream and likely with weak theta-e advection and isentropic lift. So per latest near-term guidance, we expanded the PoPs/Wx a bit with this update and refreshed the hourly temps/dewpts per observations. Furthermore, per nighttime enhanced GOES 16 imagery, we also expanded the cloud coverage southward with this update. Previous Discussion...Mainly fair and cool conditions are forecast tonight, although a quick moving upper level system, that is now northeast of Michigan, may produce some showers over the southern Adirondacks. Clouds will increase this evening across the northern half of the area as the upper level short wave moves southeast to the lower Great Lakes region. There is some thunder with this system now, and there is an outside chance that an isolated storm may occur over the southern Adirondacks this evening but but with drier air in place over our region and stabilization of lower atmosphere with the setting sun, believe that just rain showers are more likely. Later tonight, some large-scale ascent will begin across northern parts of our area ahead of more potent shortwave which is now in Canada and headed our way. Continued to mention slight/chance POPs for areas well north/west of Albany late tonight. It will remain dry elsewhere. Lows will still be quite cool in the upper 40s to mid 50s, so slightly milder temps compared to Friday night. && .SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/... Forecast for Sunday will depend on response to strong upper level trough approaching from the Great Lakes. This system is expected to evolve from a positive to neutral tilt trough as it moves into upstate NY late Sunday. At the surface, a primary cyclone will develop near Lake Ontario and track northeastward to far northern New York. With this storm track, it appears that much of our area will get into a pseudo-warm sector downstream of the cyclone. We are expecting at least partial sunshine across much of the area Sunday morning into the afternoon which should push highs into the mid/upper 70s for most of the area south/east of the Adirondacks. Models continue to indicate SBCAPE around 500-1000 J/Kg developing across the area with 0-6 km shear increasing to around 30-40 kt. Combined with the dynamic upper trough approaching, there could be some strong to severe storms developing. SPC has continued a Marginal Risk area over western New York which reaches into the western Adirondacks and western Mohawk Valley. Timing of thunderstorms remains from late afternoon into early evening. Even if surface based CAPE is not realized, Showalter Indices become negative so strong dynamics should produce elevated thunderstorms which may produce heavy rain. The upper trough is expected to become slightly negatively tilted Sunday night, which would result in the main forcing and greatest QPF to occur across northern third to half of the area. We are generally forecast around 0.50 to 1.0 inches of rain there, however embedded thunderstorms could lead to locally higher amounts. With soils remaining wet, there will be a chance of flash flooding. This lines up well with the Slight Risk of excessive rainfall area from WPC, which is for areas north of Albany. A secondary cyclone is still forecast to develop near the Delmarva Sunday evening and track northeastward just south of the southern New England coast overnight. In between, there may be a relative minimum in forcing and thus less rainfall for the southern third of our area. Lows Sunday night in the 50s. On Monday, the main upper trough axis will be shifting eastward into New England during the morning, with the dual surface cyclones also tracking well east of our region. So a few leftover showers will be possible Monday morning from around Albany north/east, with a drying trend by afternoon as subsidence develops in wave of the trough. Temperatures will continue to be below normal, although there will at least be increasing sunshine during the afternoon with a northwest breeze developing. Highs on Monday from the 60s in the hills to the 70s in the valleys. Fair and cool weather is forecast for Monday night with lows in the 40s and 50s. && .LONG TERM /TUESDAY THROUGH SATURDAY/... Guidance remains consistent with a trough persisting over the region between a deamplifying ridge to the west and ridging over the Atlantic. Guidance has not been in agreement or consistent with the development of an upper level low over the Ohio/Tennessee Valleys. With deep south/southwest flow up the coast between the trough and ridge a stalled boundary is expected to be in the vicinity of the east coast with waves of low pressure moving northward along it. At the surface indications are ridging should dominate much of the time with fair weather much of the week. Chances showers are expected to increase late in the week into the weekend from the east as the boundary is expected to shift closer to or be along the coast. Temperatures are expected to trend toward seasonable levels. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... Mid level clouds moving across mainly the northern half of the area overnight, from roughly KALB-KGFL with only scattered clouds from KPSF-KPOU. Expecting a narrow window of opportunity for some fog development at KPSF due to continued radiational cooling as long as the thicker clouds remain to the north of the site. So have included mention of TEMPO for IFR there for a few hours early this morning. Otherwise, VFR conditions are expected to prevail through this morning. Mid level clouds will continue to gradually increase further this morning and especially into the afternoon, as a strong upper level disturbance approaches from the Great Lakes. Scattered showers possible during the afternoon, with increasing probabilities for a line of thunderstorms to move through the KGFL-KALB corridor generally between 21Z-01Z. Have included a TEMPO for these two TAF sites to reflect higher confidence. Will mention PROB30 for TSRA at KPOU/KPSF during the evening from 00Z-04Z, as confidence decreases due to the possibility the line of thunderstorms could weaken as the evening progresses. MVFR/IFR conditions will likely occur associated with any TSRA. Winds will be light and variable through early this morning, becoming southerly and increasing to 5-10 kt. Winds associated with any TSRA later today into this evening may be locally gusty. Outlook... Sunday Night: High Operational Impact. Likely SHRA...TSRA. Monday: Low Operational Impact. Slight Chance of SHRA. Monday Night: No Operational Impact. NO SIG WX. Tuesday: No Operational Impact. NO SIG WX. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Low Operational Impact. Slight Chance of SHRA. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Low Operational Impact. Slight Chance of SHRA. && .FIRE WEATHER... Mainly fair and cool conditions are forecast tonight, although a quick moving upper level system may produce some showers over the southern Adirondacks. The next chance for widespread showers and thunderstorms arrives Sunday into Sunday night, as low pressure tracks from the Great Lakes to the Saint Lawrence River Valley. Dry and pleasant weather looks to return for later Monday into Tuesday. Relative humidity values tonight will increase to between 80 and 100 percent tonight. Minimum RH values on Sunday will be around 50 to 70 percent. RH values recover Sunday night to 90 to 100 percent. Winds tonight will light and variable. Winds on Sunday will become southerly around 5 to 15 mph with some higher gusts. Southwest winds early Sunday night will become west to northwest late Sunday night and increase to 5 to 15 mph by daybreak Monday. && .HYDROLOGY... Mainly dry weather will persist today into tonight. A storm system is expected to bring additional rainfall Sunday into Monday. Some thunderstorms are forecast during this time, which could produce locally heavy rainfall. July rainfall over the Albany Forecast Area has been 150 to 400 percent of normal. Soils are extremely wet. With the wet soils, any persistent downpours from thunderstorms will bring a threat of flooding and flash flooding. Much of the northern part of our forecast area has been placed in a slight risk for excessive rainfall Sunday into Monday. Mainly dry weather is expected to return later Monday through Wednesday next week, before chances increase for additional rainfall later in the week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...SND/JPV NEAR TERM...IAA/SND/BGM SHORT TERM...SND LONG TERM...IAA AVIATION...JPV FIRE WEATHER...SND HYDROLOGY...SND
Hazardous weather outlook, Jul 31, 4:12 AM EDT, 23 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 412 AM EDT Sat Jul 31 2021 NYZ032-033-038>040-082-011100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Fulton- 412 AM EDT Sat Jul 31 2021 This Hazardous Weather Outlook is for the western Adirondacks and the western and central Mohawk Valley of eastern New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and thunderstorms are expected Sunday into Sunday night, which may produce locally heavy rainfall. There is a Marginal to Slight Risk of excessive rainfall which could result in flooding of urban, poor drainage and low lying areas, as well as isolated to scattered flash flooding. There is also a Marginal Risk of severe thunderstorms Sunday afternoon and evening. The main threat would be damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday. NYZ041>043-047>054-083-084-VTZ013>015-011100- Northern Saratoga-Northern Warren-Northern Washington-Schoharie- Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Southeast Warren-Southern Washington-Bennington-Western Windham- Eastern Windham- 412 AM EDT Sat Jul 31 2021 This Hazardous Weather Outlook is for the Schoharie Valley, eastern Mohawk Valley, Capital District, Lake George Saratoga region and northern Taconics of eastern New York and southern Vermont. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and thunderstorms are expected Sunday into Sunday night, which may produce locally heavy rainfall. There is a Marginal to Slight Risk of excessive rainfall which could result in flooding of urban, poor drainage and low lying areas, as well as isolated to scattered flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday. CTZ001-013-MAZ001-025-NYZ058>061-063>066-011100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess- 412 AM EDT Sat Jul 31 2021 This Hazardous Weather Outlook is for the eastern Catskills, mid Hudson Valley and the central and southern Taconics of eastern New York, northwestern Connecticut and western Massachusetts. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and thunderstorms are expected Sunday into Sunday night, which may produce locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 2:38 PM EDT | Special Weather Statement | ALY | Montgomery, Schoharie | 37 min |
| Aug 1, 3:23 PM EDT | Special Weather Statement | ALY | Fulton | 37 min |
| Aug 1, 3:33 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery | 2 hr |
| Aug 1, 3:38 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 36 min |
| Aug 1, 4:10 PM EDT | Special Weather Statement | ALY | Schoharie | 35 min |
| Aug 1, 4:17 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Saratoga, Warren | 98 min |
| Aug 1, 5:17 PM EDT | Special Weather Statement | ALY | Windham | 28 min |
| Aug 1, 5:24 PM EDT | Areal Flood Advisory | ALY | Bennington, Windham | 3 hr |
| Aug 1, 5:40 PM EDT | Flash Flood Warning | ALY | Bennington, Windham | 3 hr |
| Aug 1, 5:53 PM EDT | Special Weather Statement | ALY | Windham | 37 min |
| Aug 1, 6:15 PM EDT | Flash Flood Warning | ALY | Windham | 3 hr |
Nearby
Flash Flood Watches in New York, 2021Flash Flood Watches in Vermont, 2021Flash Flood Watches in Massachusetts, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.